I usually get my period on the 9 and end around the 13 or 14 and me and my boyfriend had sex on June 16 and when we we're finished we saw that the condom had ripped so we panicked and went and bought plan b about an hour after words I took it and I was suppose to get my period last Saturday but I haven't and I been feeling a lot of cramps lately but I'm not sure if this is normal or I'm just stressing more then I should... I did spot a week or so after I took plan b. This was also my first time taking any kind of pill like this. Any answers would be really helpful.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Apr 2011 • 3 answers
Posted 17 Dec 2013 • 3 answers
Posted 4 Jul 2014 • 2 answers
Posted 11 Oct 2015 • 1 answer
Posted 25 Jun 2016 • 0 answers